MAUDE Adverse Event Report: CORPORATION STERIS CANADA; RACK

CORPORATION STERIS CANADA; RACK
Model Number FD107
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that one of the blue handles was missing from the side of the rack.The root cause of the missing handles is likely attributed to improper maintenance by user facility personnel.Additionally, it was discovered that the employee subject of the reported event was not wearing the proper ppe, specifically gloves, while handling the three level manifold rack.The three level manifold rack states, "rack and items are extremely hot when cycle is completed.Allow rack and items to cool to room temperature and always wear appropriate ppe before reaching into the chamber." new handles for the three level manifold rack were ordered and the rack is currently pending repairs.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained a burn on their hand while trying to unload a three level manifold rack from their washer.The employee did not seek medical treatment and returned to work.
 
Additional Manufacturer Narrative
To resolve the issue, the technician replaced the handles of the three level manifold rack.The unit was tested, confirmed to be operating according to specifications, and returned to service.The technician counseled user facility personnel on wearing proper ppe, specifically gloves, while using the rack.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
NA
Common Device Name
RACK
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21004270
Report Number9680353-2024-00045
Device Sequence Number18608607
Product Code MEC
UDI-Device Identifier00724995150969
UDI-Public(01)00724995150969(11)220129
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD107
Device Catalogue NumberFD107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date05/08/2025
06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown